Volume 28, Issue 2
Supercritical Elliptic Equation in Hyperbolic Space

Haiyang He

J. Part. Diff. Eq., 28 (2015), pp. 120-127.

Published online: 2015-06

Preview Purchase PDF 2 1106
Export citation
  • Abstract

In this paper, we study the following semi-linear elliptic equation $$-Δ_H^nu=|u|^{p-2}u,\qquad\qquad (0.1)$$ in the whole Hyperbolic space $\mathbb{H}^n$,where n ≥ 3, p › 2n/(n-2). We obtain some regularity results for the radial singular solutions of problem (0.1). We show that the singular solution $u^∗$ with $lim_{t → 0}(sinht)^{\frac{2}{p-2}}⋅u(t)=±(\frac{2}{p-2}(n-2-\frac{2}{p-2})^{\frac{1}{p-2}}$ belongs to the closure (in the natural topology given by $H¹_{loc}(\mathbb{H}^N)∩L^p_{loc}(H^N))$ of the set of smooth classical solutions to the Eq. (0.1). In contrast, we also prove that any oscillating radial solutions of (0.1) on $\mathbb{H}^N$\{0} fails to be in the space $H¹_{loc}(\mathbb{H}^N)∩L^p_{loc}(H^N)$.

  • Keywords

Supercritical singularity hyperbolic space

  • AMS Subject Headings

58J05, 35J60

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

hehy917@hotmail.com (Haiyang He)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-28-120, author = {He , Haiyang }, title = {Supercritical Elliptic Equation in Hyperbolic Space}, journal = {Journal of Partial Differential Equations}, year = {2015}, volume = {28}, number = {2}, pages = {120--127}, abstract = { In this paper, we study the following semi-linear elliptic equation $$-Δ_H^nu=|u|^{p-2}u,\qquad\qquad (0.1)$$ in the whole Hyperbolic space $\mathbb{H}^n$,where n ≥ 3, p › 2n/(n-2). We obtain some regularity results for the radial singular solutions of problem (0.1). We show that the singular solution $u^∗$ with $lim_{t → 0}(sinht)^{\frac{2}{p-2}}⋅u(t)=±(\frac{2}{p-2}(n-2-\frac{2}{p-2})^{\frac{1}{p-2}}$ belongs to the closure (in the natural topology given by $H¹_{loc}(\mathbb{H}^N)∩L^p_{loc}(H^N))$ of the set of smooth classical solutions to the Eq. (0.1). In contrast, we also prove that any oscillating radial solutions of (0.1) on $\mathbb{H}^N$\{0} fails to be in the space $H¹_{loc}(\mathbb{H}^N)∩L^p_{loc}(H^N)$.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v28.n2.2}, url = {http://global-sci.org/intro/article_detail/jpde/5105.html} }
TY - JOUR T1 - Supercritical Elliptic Equation in Hyperbolic Space AU - He , Haiyang JO - Journal of Partial Differential Equations VL - 2 SP - 120 EP - 127 PY - 2015 DA - 2015/06 SN - 28 DO - http://doi.org/10.4208/jpde.v28.n2.2 UR - https://global-sci.org/intro/article_detail/jpde/5105.html KW - Supercritical KW - singularity KW - hyperbolic space AB - In this paper, we study the following semi-linear elliptic equation $$-Δ_H^nu=|u|^{p-2}u,\qquad\qquad (0.1)$$ in the whole Hyperbolic space $\mathbb{H}^n$,where n ≥ 3, p › 2n/(n-2). We obtain some regularity results for the radial singular solutions of problem (0.1). We show that the singular solution $u^∗$ with $lim_{t → 0}(sinht)^{\frac{2}{p-2}}⋅u(t)=±(\frac{2}{p-2}(n-2-\frac{2}{p-2})^{\frac{1}{p-2}}$ belongs to the closure (in the natural topology given by $H¹_{loc}(\mathbb{H}^N)∩L^p_{loc}(H^N))$ of the set of smooth classical solutions to the Eq. (0.1). In contrast, we also prove that any oscillating radial solutions of (0.1) on $\mathbb{H}^N$\{0} fails to be in the space $H¹_{loc}(\mathbb{H}^N)∩L^p_{loc}(H^N)$.
Haiyang He. (2019). Supercritical Elliptic Equation in Hyperbolic Space. Journal of Partial Differential Equations. 28 (2). 120-127. doi:10.4208/jpde.v28.n2.2
Copy to clipboard
The citation has been copied to your clipboard